MathSciNet Relay Station
MathSciNet bibliographic data
MR2587377 49J40 (47J20 47J25)
Yao, Yonghong; Chen, Rudong; Xu, Hong-Kun Schemes for finding minimum-norm solutions of variational inequalities. Nonlinear Anal. 72 (2010), no. 7-8, 3447–3456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement